# SDR SWAA2015031237358

- Difficulty date: February 26, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 787 BETWEEN STRINGER 8R - 9R.  REPAIRED FRAME IAW EA.
